Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On difference schemes for hyperbolic equations with discontinuous initial values


Author: Mats Y. T. Apelkrans
Journal: Math. Comp. 22 (1968), 525-539
MSC: Primary 65.67
DOI: https://doi.org/10.1090/S0025-5718-1968-0233527-6
MathSciNet review: 0233527
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Apelkrans, On Difference Schemes for Hyperbolic Equations with Discontinuous Initial Values, Report No. 5, Department of Computer Sciences, Uppsala, 1967. MR 0233527 (38:1848)
  • [2] R. P. Fedorenko, ``The application of high-accuracy difference schemes to the numerical solution of hyperbolic equations,'' Ž. Vyčisl. Mat. i Mat. Fiz., v. 2, 1962, pp. 1122-1128. (Russian) MR 26 #5739. MR 0148231 (26:5739)
  • [3] G. W. Hedström, ``The rate of convergence of some difference schemes.'' (To appear.)
  • [4] H.-O. Kreiss, ``On difference approximations of the dissipative type for hyperbolic differential equations,'' Comm. Pure Appl. Math., v. 17, 1964, pp. 335-353. MR 29 #4210. MR 0166937 (29:4210)
  • [5] H.-O. Kreiss & E. Lundqvist, ``On difference approximations with wrong boundary values,'' Math. Comp., v. 22, 1968, pp. 1-12. MR 0228193 (37:3777)
  • [6] P. D. Lax, ``On the stability of difference approximations to solutions of hyperbolic equations with variable coefficients,'' Comm. Pure Appl. Math., v. 14, 1961, pp. 497-520. MR 26 #3215. MR 0145686 (26:3215)
  • [7] P. D. Lax & L. Nirenberg, ``On stability for difference schemes: A sharp form of Gârding's Inequality,'' Comm. Pure Appl. Math., v. 19, 1966, pp. 473-492. MR 34 #6352. MR 0206534 (34:6352)
  • [8] B. Parlett, ``Accuracy and dissipation in difference schemes,'' Comm. Pure Appl. Math., v. 19, 1966, pp. 111-123. MR 33 #5141. MR 0196957 (33:5141)
  • [9] J. Peetré & V. Thomée, ``On the rate of convergence for discrete initial-value problems.'' (To appear.) MR 0255085 (40:8292)
  • [10] G. Strang, ``Trigonometric polynomials and difference methods of maximum accuracy,'' J. Math, and Phys., v. 41, 1962, pp. 147-154.
  • [11] V. Thomée, ``On maximum-norm stable difference operators'' in Numerical Solution of Partial Differential Equations, edited by, J. H. Bramble, Academic Press, New York, 1966. MR 0210332 (35:1225)
  • [12] R. D. Richtmyer, Difference Methods for Initial-Value Problems, Interscience Tracts in Pure and Applied Mathematics, Interscience, New York, 1957. MR 20 #438. MR 0093918 (20:438)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0233527-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society